# SDR DL73S040985

- Difficulty date: October 19, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Aircraft time: 53,725 hours, 44,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE STRINGER 4L SKIN LAP JOINT PER AD 2003- 08-15 REVEALED MULTIPLE CRACKS BETWEEN FS 560 & 620.  THE CRACKS WERE REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER THE B737 SRM AND PER ER/A 094301-14AD.
